Alert archive / South Dakota / Tornado Warnings in 2015
Tornado Warning 14, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at Jul 17, 2015, 7:41 PM CDT for Day County, Marshall County, Roberts County, South Dakota. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2015, 7:41 PM CDT (00:41 UTC)
- Expired
- Jul 17, 2015, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.5 in
Counties Day County, SD, Marshall County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 97 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 7:47 PM CDT | TORNADO | 2 Se Grenville, SD | AN NWS STORM SURVEY CONFIRMED A BRIEF TORNADO TOUCHDOWN 2 MILES SOUTHEAST OF GRENVILLE. DAMAGE TO SEVERAL SHELTERBELTS...CROPS AND ONE RESIDENCE WAS NOTED. THIS DAMAGE IS CONSISTENT WITH AN EF-0 TORNADO WITH PEAK WINDS SPEEDS AROUND 80 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 17, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 0.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 112 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1497 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
462
WFUS53 KABR 180041
TORABR
SDC037-091-109-180130-
/O.NEW.KABR.TO.W.0014.150718T0041Z-150718T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
741 PM CDT FRI JUL 17 2015
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHWESTERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...
SOUTHEASTERN MARSHALL COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 830 PM CDT
* AT 741 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR GRENVILLE...OR
14 MILES NORTHEAST OF WEBSTER...MOVING EAST AT 20 MPH.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...PUBLIC CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THE TORNADO WILL BE NEAR...
WAUBAY WILDLIFE REC AREA AROUND 750 PM CDT.
PICKEREL LAKE REC AREA...ENEMY SWIM LAKE...CAMPBELL SLOUGH...ENEMY
SWIM HOUSING AND BUFFALO LAKES AROUND 755 PM CDT.
RUDEBUSCH CORNER AROUND 810 PM CDT.
AGENCY VILLAGE AROUND 815 PM CDT.
FINLEY HEIGHTS HOUSING AROUND 820 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4566 9696 4534 9704 4546 9749 4567 9746
TIME...MOT...LOC 0041Z 277DEG 18KT 4552 9736
TORNADO...OBSERVED
HAIL...1.50IN
$$
TMT2 follow-up statements
343
WWUS53 KABR 180055
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
755 PM CDT FRI JUL 17 2015
SDC091-180104-
/O.CAN.KABR.TO.W.0014.000000T0000Z-150718T0130Z/
MARSHALL SD-
755 PM CDT FRI JUL 17 2015
...THE TORNADO WARNING FOR SOUTHEASTERN MARSHALL COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4544 9702 4534 9704 4543 9737 4548 9734
TIME...MOT...LOC 0054Z 305DEG 18KT 4544 9730
$$
SDC037-109-180130-
/O.CON.KABR.TO.W.0014.000000T0000Z-150718T0130Z/
DAY SD-ROBERTS SD-
755 PM CDT FRI JUL 17 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EAST
CENTRAL DAY AND SOUTHWESTERN ROBERTS COUNTIES...
AT 754 PM CDT...A CONFIRMED LARGE AND EXTREMELY DANGEROUS TORNADO WAS
LOCATED OVER ENEMY SWIM HOUSING...OR 12 MILES NORTHEAST OF WEBSTER...
MOVING SOUTHEAST AT 20 MPH.
THIS IS A PARTICULARLY DANGEROUS SITUATION.
HAZARD...DAMAGING TORNADO.
SOURCE...PUBLIC CONFIRMED TORNADO.
IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
WILL BE DESTROYED. CONSIDERABLE DAMAGE TO
HOMES...BUSINESSES AND VEHICLES IS LIKELY AND COMPLETE
DESTRUCTION IS POSSIBLE.
THE TORNADO WILL BE NEAR...
CAMPBELL SLOUGH AROUND 800 PM CDT.
RUDEBUSCH CORNER AROUND 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS ON THE GROUND. TO PROTECT YOUR LIFE...TAKE COVER NOW! MOVE
TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4544 9702 4534 9704 4543 9737 4548 9734
TIME...MOT...LOC 0054Z 305DEG 18KT 4544 9730
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.50IN
$$
TMT526
WWUS53 KABR 180123
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
823 PM CDT FRI JUL 17 2015
SDC037-109-180132-
/O.EXP.KABR.TO.W.0014.000000T0000Z-150718T0130Z/
DAY SD-ROBERTS SD-
823 PM CDT FRI JUL 17 2015
...THE TORNADO WARNING FOR EAST CENTRAL DAY AND SOUTHWESTERN ROBERTS
COUNTIES WILL EXPIRE AT 830 PM CDT...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ABERDEEN.
LAT...LON 4544 9702 4534 9704 4543 9737 4548 9734
TIME...MOT...LOC 0120Z 277DEG 18KT 4544 9730
$$
TMTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at Jul 17, 6:40 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 17, 6:40 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 640 PM CDT FRI JUL 17 2015 .UPDATE... ISSUED AT 636 PM CDT FRI JUL 17 2015 ONGOING SEVERE WEATHER THIS EVENING. NO MAJOR UPDATES TO THE CURRENT FORECAST EXCEPT TO CLEAR POPS FOR THE NEXT FEW HOURS FROM THE WESTERN COUNTIES. UPDATE ISSUED AT 401 PM CDT FRI JUL 17 2015 UPDATED PRODUCTS FOR THE SEVERE THUNDERSTORM WATCH. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT) ISSUED AT 214 PM CDT FRI JUL 17 2015 CURRENTLY...TEMPERATURES OUT AHEAD OF SLOW-MOVING COLD FRONT ARE WARMING THROUGH THE 80S INTO THE LOW 90S. BEHIND THE FRONT...TEMPERATURES ARE NOTABLY COOLER WITH READINGS RANGING FROM THE UPPER 60S TO THE LOW 80S. THE ATMOSPHERE OUT AHEAD OF THIS COLD FRONT COULD BE CHARACTERIZED AS BECOMING RATHER UNSTABLE...WITH MLCAPE VALUES OFF SPC'S MESO-PAGE SHOWING A BULLS-EYE OF OVER 2500J/KG. AT THE SAME TIME...THE DEEP LAYER SHEAR HAS INCREASED TO 45 TO 50 KNOTS. THESE TWO INDICES/PARAMETERS ALONE SUGGEST SIGNIFICANTLY STRONG/SEVERE STORMS ARE POSSIBLE. THIS AFTERNOON THROUGH LATE TONIGHT...ALL THE AVAILABLE MODEL GUIDANCE /INCLUDING CAM OUTPUT/ SEEMS TO SUGGEST THERE WILL BE AT LEAST SCATTERED COVERAGE OF PRECIPITATION OVER THE CWA. THE RECURRING THEME IN THE HRRR...ARW...NMM...NAMDNG5...NSSL WRF AND LOCAL WRF IS THAT THERE COULD BE TWO ROUNDS OF STRONG TO SEVERE THUNDERSTORMS OVER THE NEXT 12 HOURS OR SO. ONE ROUND OF SEVERE STORMS IS EXPECTED TO FIRE OFF THIS SLOW MOVING COLD FRONT BY LATE THIS AFTERNOON...AFFECTING MAINLY NORTHEAST SOUTH DAKOTA WITH DISCRETE SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND BY EARLY THIS EVENING PERHAPS EVEN A TORNADO OR TWO. A SECOND ROUND OF STRONG TO PERHAPS SEVERE STORMS COULD BE MOVING INTO THE SOUTHERN /I-90 CORRIDOR/ FORECAST AREA LIFTING EAST-NORTHEAST BETWEEN ROUGHLY 01Z AND 06Z. THIS SECOND ROUND OF STORMS...WHILE NOT AFFIXED TO OR OUT AHEAD OF THIS COLD FRONT...WILL HAVE THE POTENTIAL TO ORGANIZE INTO A FORWARD PROPAGATING SQUALL LINE/BOWING LINE SEGMENT AND PRODUCE SEVERE STRAIGHT LINE WIND DAMAGE GIVEN THE AMOUNT OF CLOUD-BEARING SHEAR THAT WILL BE AROUND THROUGH LATE THIS EVENING INTO THE OVERNIGHT HOURS. ONCE THESE CONVECTION CHANCES GO AWAY LATE TONIGHT...THE REST OF THE SHORT TERM FORECAST IS DRY AND COOL WITH SURFACE HIGH PRESSURE INFLUENCING THE FORECAST AREA. EXPECT TEMPERATURES THE NEXT COUPLE OF DAYS TO BE CLOSER TO NORMAL...AND NOT SO UNCOMFORTABLY MUGGY. .LONG TERM...(MONDAY THROUGH FRIDAY) ISSUED AT 214 PM CDT FRI JUL 17 2015 THERE IS A REASONABLE AGREEMENT AMONG MODELS WITH THE UPPER LEVEL FLOW PATTERN ACROSS THE CONUS THROUGH THE PERIOD. THERE IS FAIRLY GOOD SIGNAL FOR WIDESPREAD PCPN CHANCES LATE TUESDAY NIGHT/WEDNESDAY AS A FAIRLY STRONG SHORTWAVE CROSSES THE REGION. BEYOND WEDNESDAY...PCPN CHANCES ARE A BEST GUESS AS THE GFS SHOWS AN AREA OF LOW PRESSURE SITUATED WEST OF THE CWA THROUGH THE REST OF THE PERIOD. WHILE THERE WILL BE DECENT CAPE VALUES...THERE WILL ALSO BE A FAIRLY STRONG CAP IN PLACE WITH 700 MB TEMPS OF +12 TO +14. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 636 PM CDT FRI JUL 17 2015 SEVERE STORMS EAST OF KABR THOUGH SOME TSRA ARE STILL DEVELOPING NEAR KABR. ANOTHER ROUND OF STORMS IS POSSIBLE AFTER 03Z ESPECIALLY NEAR KPIR. VFR CONDITIONS ARE EXPECTED EXCEPT IN THUNDERSTORMS. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...DORN LONG TERM...SD AVIATION...WISE
Hazardous weather outlook, Jul 17, 4:09 AM CDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 409 AM CDT FRI JUL 17 2015 MNZ039-046-SDZ004>011-016>023-180915- TRAVERSE-BIG STONE-CAMPBELL-MCPHERSON-BROWN-MARSHALL-ROBERTS- WALWORTH-EDMUNDS-DAY-POTTER-FAULK-SPINK-CLARK-CODINGTON-GRANT- HAMLIN-DEUEL- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. THEY WILL INITIATE ALONG A FRONTAL BOUNDARY ACROSS NORTH CENTRAL SOUTH DAKOTA LATE IN THE AFTERNOON...AND THEN TRACK FROM WEST TO EAST ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT...HOWEVER...CANNOT RULE OUT AN ISOLATED TORNADO AS WELL. ALTHOUGH A MUCH LESSER CHANCE...THERE MAY BE AN SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. STRONG WINDS WILL BE THE MAIN THREAT WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. SDZ003-015-180915- CORSON-DEWEY- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE FROM WEST TO EAST ACROSS THE REGION LATER THIS MORNING AND EARLY AFTERNOON. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SDZ033>037-045-048-051-180915- STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO- 409 AM CDT FRI JUL 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON...ALTHOUGH THE STRONGEST STORMS APPEAR AS THOUGH THEY WILL REMAIN NORTH OF THE REGION. HOWEVER...THERE MAY BE A SECOND ROUND OF THUNDERSTORMS THAT TRACK ACROSS THE REGION OVERNIGHT. IF THEY DEVELOP...STRONG WINDS WILL BE THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. SERR
In the hours before
Local storm report, Jul 17, 6:24 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
624 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 6 W LAKE CITY 45.72N 97.54W
07/17/2015 M3.00 INCH MARSHALL SD STORM CHASER
TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ABR1500576
VIPONDLocal storm report, Jul 17, 6:28 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
628 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL 3 N STRATFORD 45.36N 98.30W
07/17/2015 E1.75 INCH BROWN SD PUBLIC
&&
EVENT NUMBER ABR1500577
VIPONDLocal storm report, Jul 17, 6:30 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
630 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 4 N COLUMBIA 45.67N 98.31W
07/17/2015 M72 MPH BROWN SD EMERGENCY MNGR
&&
EVENT NUMBER ABR1500578
VIPONDLocal storm report, Jul 17, 7:01 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
701 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 S CLAREMONT 45.64N 98.01W
07/17/2015 BROWN SD EMERGENCY MNGR
MACHINE SHED COMPLETELY DESTROYED
&&
EVENT NUMBER ABR1500579
VIPONDLocal storm report, Jul 17, 7:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
702 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL SISSETON 45.66N 97.05W
07/17/2015 E1.75 INCH ROBERTS SD EMERGENCY MNGR
&&
EVENT NUMBER ABR1500580
VIPONDLocal storm report, Jul 17, 7:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
732 PM CDT FRI JUL 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 1 N WEBSTER 45.35N 97.52W
07/17/2015 E1.75 INCH DAY SD LAW ENFORCEMENT
BROKEN CAR WINDOWS AND A SHEET OF ICE AT HWY 12 AND CTY
25 - NUMEROUS INJURIES FROM BROKEN GLASS
&&
EVENT NUMBER ABR1500581
WISEThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:02 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts, Spink | 28 min |
| Jul 17, 7:05 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 40 min |
| Jul 17, 7:05 PM CDT | Tornado Warning | ABR | Day, Marshall | 25 min |
| Jul 17, 7:08 PM CDT | Tornado Warning | ABR | Roberts | 37 min |
| Jul 17, 7:15 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 45 min |
| Jul 17, 7:17 PM CDT | Tornado Warning | ABR | Day | 28 min |
| Jul 17, 7:25 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 20 min |
| Jul 17, 7:25 PM CDT | Tornado Warning | ABR | Day, Marshall, Roberts | 32 min |
| Jul 17, 7:28 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Day, Grant, Marshall, Roberts | 62 min |
| Jul 17, 7:36 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Spink | 54 min |
| Jul 17, 7:44 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Spink | 61 min |
| Jul 17, 7:45 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 45 min |
| Jul 17, 7:48 PM CDT | Severe Thunderstorm Warning | ABR | Roberts | 72 min |
| Jul 17, 7:55 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Day | 50 min |
| Jul 17, 8:10 PM CDT | Tornado Warning | ABR | Clark, Codington | 65 min |
| Jul 17, 8:21 PM CDT | Tornado Warning | ABR | Codington, Day, Deuel, Grant, Roberts | 54 min |
| Jul 17, 8:22 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 38 min |
| Jul 17, 8:54 PM CDT | Tornado Warning | ABR | Codington, Deuel, Grant, Hamlin | 66 min |
| Jul 17, 8:58 PM CDT | Tornado Warning | ABR | Clark, Codington, Deuel, Hamlin | 62 min |
| Jul 17, 9:00 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 45 min |
| Jul 17, 9:10 PM CDT | Tornado Warning | ABR | Deuel, Grant | 52 min |
| Jul 17, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 48 min |
Nearby
Tornado Warnings in South Dakota, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.